I ended up in the hospital because I used the Primatene Mist inhaler you can buy over-the-counter pretty much anywhere. I was having an asthma attack that would worsen, then improve, then worsen again over a period of two days, and when I tried to use Primatene I got so bad that an ambulance had to take me to the hospital! It took hours before I could breathe even somewhat close to normal, with all these IV's and nebulizer treatments and oxygen. Scary, to say the least. The nurses and doc all told me that Primatene Mist is a majorly bad idea for people with asthma, and that it causes DEATH for some. My question is, how is this sh** even available on the market any more? the packaging even says it's to treat asthma. Anyone else have a near-death experience using this inhaler?
29 Mar 2010
I don't know the answer to all your questions but the last one I do remember the Model Nikki Taylor's sister died very young and the news report said she had been using Primatene Mist and it contributed to her death. Just because a medicine is over the counter does not mean everyone is safe taking it and some people die from ordinary otc meds. Thank God you got to an ER and they brought you out of this. Make sure you are not coming into contact with something in your environment that is triggering your asthma. I'll be saying some Prayers for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to lose weight. This place gives you shots and a water pill and a pill to control your hungryer.
1 answer • 30 Sep 2009
If I had bronchitis but no more refills is primatene something to use when still have shortness of breathe
3 answers • 12 Oct 2009
One of my employees is consuming inordinate amounts of primatene and running to pharmacies all over the county to purchase it. I feel a need to ...
1 answer • 13 Jul 2011
I have been using Primatene Mist for years now. I do need to use a rescue inhaler to help open up my lungs from wheezing. It has come to the point ...
1 answer • 7 Sep 2011
1 answer • 14 Dec 2013